Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Jay McBain

5 Trends Shaping the Future of the Channel

Forrester

Rick Calder

Fewer Suppliers, Bigger Opportunity? Yes, If You Play It Right.

GTT

Brian Lischer

Better Branding, Bigger Bottom Line

Ignyte

Janet Schijns

Keynote: Are You Kidding Yourself About Transformation?

Office Depot

7:30am - 7:00pm 690 mins
Registration
Registration
more
8:30am - 8:55am 25 mins
Networking
Breakfast & Networking sponsored by AT&T
more

Open to all attendees.

8:50am - 8:55am 5 mins
Keynote Programming
Welcome Remarks
more

Open to all attendees.

8:55am - 9:05am 10 mins
Keynote Programming
Keynote
more

Open to all attendees.

9:05am - 9:12am 7 mins
Fastball
Fastball
more

Open to all attendees.

9:37am - 9:45am 8 mins
Fastball
Fastball presented by AT&T
more

Open to all attendees.

9:45am - 10:10am 25 mins
Fastball
Keynote
more

Open to all attendees.

10:25am - 11:10am 45 mins
Business of the Channel Conference Track
Channel Chief Roundtable
  • Panelist Terra Bastolich - Vice President of Marketing, GetWireless
  • Rob Rae - Vice President of Business Development, Datto
more

As the channel moves toward solutions-based selling and away from the traditional transactional sales model, partners need analytics support, ongoing training, consultation services after deals close and more. That’s especially true for partners selling emerging techs like IoT and those transitioning into a managed services model. In our first Channel Chief Roundtable, join top executives in an intimate setting for a look at how programs are evolving and what you can expect from leading suppliers.

All Access pass or Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Cloud Conference Track sponsored by 8x8 Inc.
Optimizing the Hypercloud
  • Moderator Jo Peterson - Vice President, Cloud Services, Clarify360
  • Panelist Alvaro Gonzalez - AVP Channel, Tierpoint
  • Lisa McLin - VP of North American Channel Sales & Alliances, Rackspace
  • Heidi Munson - Director of Sales, North and South America for Cloudcheckr
more

Looking to help customers maximize their AWS, Azure or Google Cloud Platform usage and spend? Several well-known channel providers have built tools to wring every bit of value out these hyperclouds. Much like telecom optimization, cloud optimization is the next hot thing for savvy agents. After all, clients are short staffed and don’t want to spend limited resources managing instances. We’ll discuss the business and technical benefits.

All Access pass or Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Security Conference Track
Why You’re Selling Security All Wrong
  • Speaker Ira Winkler - President, Secure Mentem
more

There’s a great deal of hype regarding advanced persistent threats, sophisticated attackers and the futility of trying to protect customers. The reality? Just about all attackers can be stopped — if you put the right systems in place. There are challenges, however. First, few security programs are designed so that they’re effective at stopping a committed attacker. And, there’s a disconnect in what customers expect from security versus what systems should actually do. In this presentation, Ira Winkler, CISSP, president of Secure Mentem and author of “Advanced Persistent Security,” will posit that security programs should be designed to prevent attackers from getting out, not to stop them from getting in. Winkler will present real-world case studies that show how to create the appropriate mindset within customer organizations and how to create a security program that stops even the most advanced adversaries.

All Access pass or Conference & Expo pass required to attend this session.

10:30am - 12:00pm 90 mins
VIP Events
VIP Session with Telarus: Drive Revenue by Understanding Contact Centers, AI, Analytics and More
more

As customers evolve, so too should client engagement strategy. In this session, we'll be talking about how next-generation contact centers are bringing together all aspects of customer interaction. Learn how these changes affect every one of your customers. Key topics will be omnichannel communication (SMS, Chat, Twitter), CRM and how they integrate, work force management and optimization, gamification, analytics, ACD and more. Learn how all of these critical components come together in a highly functional and efficient engagement center.

Selling contact centers is not “one-size-fits-all” and Telarus is at the forefront in helping partners expand in the contact center space while learning how not to leave any money on the table. This VIP panel featuring NICE-inContact, Five9, Talkdesk, SmartAction and Clearview will help you realize not only the dollars related to the core platform but how to identify new solutions that can help your customers. Please RSVP right away! For the last two years, our panel has set Channel Partners attendance records, and we anticipate this to be our largest one yet!

Separate registration required.

Of those who attend, one lucky channel partner will win a $500 AMEX gift card. Must be present to win.

Location: Level 4, Room 4203

10:30am - 11:30am 60 mins
VIP Events
VIP Session with Sungard AS: The Million Dollar Question that Can Transform Your Business
more

Whether a financial institution, retail vendor, health care organization, technology company — or anything in between — your customers share a common business objective: to work smarter, faster and more efficiently than ever before. In fact, their future depends on it. Successful organizations are finding ways to leverage their IT systems, and the massive amounts of data they’re collecting, to drive new revenue streams. But if your customers are like many of the companies we talk to, they’re straddling two worlds — they’ve got one foot in legacy and one foot in the cloud. They’re struggling to deliver the speed and agility stakeholders want while maintaining the resilient and stable IT environments they need to make everyday business happen. They’re struggling to integrate cloud resources with the mix of legacy applications, infrastructures and cloud deployments they already have. They’re under pressure to provide data, technology and analytics to move applications to the cloud to support a transformative digital strategy.

Join our VIP session to learn about the Million Dollar Question that will change the conversation you’re having with customers — and lead you to your next big opportunities.

Presenters:

Jason Lenk Sr. Channel Sales Director, Sungard AS 

Bill Bush National Solutions Architect, Channels, Sungard AS 

Separate registration required.

Of those who attend, one lucky channel partner will win a $500 AMEX gift card. Must be present to win.

Location: Level 4, Room 4205

10:30am - 11:30am 60 mins
VIP Events
VIP Session sponsored by Verizon
more

Separate registration required.

Of those who attend, one lucky channel partner will win a $500 AMEX gift card. Must be present to win.

Location: Level 4, Room 4201A

11:20am - 12:05pm 45 mins
Business of the Channel Conference Track
Disruptive Marketing: No Best Practices Here!
  • Speaker Dean Ara - Co-Founder/Managing Director, Total Product Marketing
more

Has your website sunk to page 5 on Google? Blame content saturation, information overload and a logjam of search results. Marketers and business owners have nobody to blame but themselves for creating this bloody red ocean, but you still have a chance to break through. Disruptive marketing isn’t a new concept, but harnessing it is more important than ever in this world of constant distractions. Leave preconceptions and best practices at the door and join Dean Ara, principal of Total Product Marketing, as he walks you through real-life examples of disruptive marketing tailored for B2B technology providers.

All Access pass or Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
Cloud Conference Track sponsored by 8x8 Inc.
Cloud Transformation: Is Your Business Keeping Up?
  • Speaker David Hauser - Vice President of Cloud, PlumChoice
more

The cloud market is evolving fast, and that means a vast array of challenges — and opportunities. Join our panel of industry experts, led by moderator Dave Hauser, vice president of cloud service at PlumChoice, for a deep dive into how cloud transformation is impacting channel partners. We’ll use Microsoft’s Azure to illustrate ways you can add customer stickiness as mobile and other product lines converge, bake in security up and down the cloud stack, and develop a steady recurring revenue stream.

All Access pass or Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
Security Conference Track
Selling Cybersecurity Services: Secrets to Success
  • Moderator Peter DiMarco - Vice President of VAR Sales, D&H Distributing
  • Panelist Lyle Epstein - President & CEO, KORTEK Solutions
more

Gartner predicts that the global information security market will hit $93 billion by the end of 2018. Chasing that revenue are hundreds, if not thousands, of channel-focused security providers. How do you select the best, and most profitable, solutions to sell? What technology categories are must-haves? What end-to-end services are needed to build a viable security practice? What enablement can you expect? Are there security-specific insurance, compliance and business considerations? Join our panel led by Peter DiMarco, vice president of VAR sales for D&H Distributing, for a forward-looking guide to the managed security services opportunity.

All Access pass or Conference & Expo pass required to attend this session.

11:55am - 12:25pm 30 mins
Networking
Lunch & Networking
more

Open to all attendees.

12:20pm - 12:40pm 20 mins
Keynote Programming
Fewer Suppliers, Bigger Opportunity? Yes, If You Play It Right.
  • Speaker Rick Calder - President & CEO, GTT
more

M&A has become a driving force in the telecommunications industry, altering the competitive landscape and narrowing choice in the marketplace. The consolidation trend also influences service provider and channel partner strategies and alignments.

In this keynote, Rick Calder, president and CEO of GTT, will provide insights into how the channel can benefit from mergers and acquisitions. Besides a more expansive network reach and deeper bench of product offerings, partners can benefit from the improved sales and marketing support that comes with increased operational scale. Calder will also look at how M&A activity may play out in the coming year.

GTT has acquired and successfully integrated over 30 companies in the last decade, resulting in a revenue run rate approaching $1 billion. Based on this company track record, Calder possesses deep insight into how partners can come out ahead in integration scenarios.

Open to all attendees.

12:40pm - 12:47pm 7 mins
Fastball
Fastball
more

Open to all attendees.

12:47pm - 1:07pm 20 mins
Keynote Programming
Better Branding, Bigger Bottom Line
  • Speaker Brian Lischer - Founder & CEO, Ignyte
more

There are no two ways about it: Your brand is your company’s most valuable asset. There’s a reason the world’s leading companies spend millions of dollars on branding every year. What measures are you taking to get the most out of your brand?

Brian Lischer, named one of the country’s top branding experts by Inc. Magazine, will explain why branding is not the same as marketing, how it can be used to influence purchasing behavior and how it impacts your company’s bottom line. You’ll walk away with a better understanding of the science of branding, including how to establish radical differentiation, attract top talent and command a premium price.

Open to all attendees.

1:07pm - 1:15pm 8 mins
Fastball
Fastball
more

Open to all attendees.

1:15pm - 1:25pm 10 mins
Keynote Programming
Lightning Talk: Why You Need Startups
  • Speaker Ankur Srivastava - CEO, Swarmsales
more

Engaging with early-stage providers is key to remaining relevant and increasing growth. The next wave of market disruption is coming from startups; work with these innovators or be left in their wake. In this Lighting Talk, Ankur Srivastava, CEO and co-founder of Swarmsales, will provide tips on taking full advantage of disruptive innovation without getting burned.

Open to all attendees and exhibitors.

1:25pm - 1:45pm 20 mins
Keynote Programming
Keynote: Are You Kidding Yourself About Transformation?
  • Speaker Janet Schijns - Executive Vice President, Chief Merchandising & Service Officer, Office Depot
more

“We didn’t do anything wrong, but somehow we lost.” Nokia CEO Stephen Elop’s now-famous 2013 lament still haunts business leaders today. Whether you call it creative destruction, digital disruption or simply the new reality, it’s hard to find a business that doesn’t say it’s working hard to transform. But is it just lip service?

Businesses relying on current revenue data to navigate to transformative success may be on a dangerous path. Join Janet Schijns, executive vice president, chief merchandising and services officer for Office Depot, to hear how today’s biggest brands are navigating transformation, what it all means for the future of the channel and what partner businesses can learn by establishing key performance indicators to spotlight true transformation success.

Open to all attendees.

2:00pm - 2:45pm 45 mins
SDN Conference Track
Are All SD-WANs Created Equal?
  • Moderator James Anderson - Associate Editor, Channel Partners
  • Matthew Toth - President, C3
  • Brian Washburn - Practice Leader, Network Transformation and Cloud Services, Ovum
more

SD-WAN is one of the hottest technologies in networking — so hot that all manner of partners and vendors want in on it. Partners have more than 100 vendors jockeying for room on line cards. But which is best for your customers? How do these offerings differ? Is there really a one-size-fits-all solution for SD-WAN? We’ll use this panel to move past the marketing lingo and help you tailor SD-WAN to the needs of your clients.

All Access pass or Conference & Expo pass required to attend this session.

2:00pm - 2:45pm 45 mins
IoT Conference Track
Riding the IoT Data Storm to Profitville
  • Speaker Rich Karpinski - Research Director, 451 Research
more

A recent study by 451 Research shows customers deploying IoT are planning increases in storage capacity (32.4 percent), network edge equipment (30.2 percent), server infrastructure (29.4 percent) and off-premises cloud infrastructure (27.2 percent). Why? To harness a tsunami of IoT data. Join Rich Karpinski, 451’s research director for Voice of the Enterprise: IoT, to learn how to explain the value of IoT data and help customers assemble the significant storage, processing and analytics power needed to gain competitive advantage via deeper customer insight and business process improvements.

All Access pass or Conference & Expo pass required to attend this session.

2:00pm - 2:45pm 45 mins
The MSP/CSP Opportunity Conference Track presented by Channel Futures sponsored by Datto
New Technology Advances AND How to Grow Your Business With Wi-Fi
  • Moderator John Tippett - Vice President, Datto Networking
more

Fast, secure and always-on connectivity is a must for any business, regardless of size or vertical. The challenge is that many small to medium-sized businesses do not have the necessary IT expertise to ensure their Wi-Fi performs as expected. That’s where managed Wi-Fi comes in, and it’s a tremendous opportunity for IT service providers. Channel partners who sell managed Wi-Fi not only deliver optimized connectivity for their clients, but can grow their business with hardware and other cloud-based services. In this conference session, John Tippett, vice president of Datto Networking, and a panel of peer practitioners will share insights on the upcoming technology advances as well as advice on making managed Wi-Fi a profitable business for MSPs.

All Access pass or Conference & Expo pass required to attend this session.

2:00pm - 3:00pm 60 mins
VIP Events
VIP Session with Jenne: Where Digital Business Equipment & Services Come Together
more

Digital transformation demands unified communications and collaboration, data networking, video conferencing, physical security, the Internet of Things (IoT) and all things cloud. Jenne Inc., a leading U.S.-based value-added distributor of technology products and solutions, covers all these bases, focusing on equipment and software for the enterprise and SMB markets. Join us for this VIP session and learn about the programs and services Jenne offers to VARs, service providers, MSPs and integrators to help them succeed in this connected digital age. Learn about the products and programs from Plantronics and Lifesize that Jenne offers to its partners.

Separate registration required.

Of those who attend, one lucky channel partner will win a $500 AMEX gift card. Must be present to win.

Location: Level 4, Room 4205

2:00pm - 3:00pm 60 mins
VIP Events
VIP Session sponsored by CBTS
more

Separate registration required.

Of those who attend, one lucky channel partner will win a $500 AMEX gift card. Must be present to win.

Location: Level 4, Room 4203

2:30pm - 3:45pm 75 mins
VIP Events
VIP Session with AVANT: Selling Today’s Hottest IT Solutions: SD-WAN, Security, IaaS, Hyperscale & UCaaS
more

Join Drew Lydecker and Avant in what they do best: channel sales enablement! Lydecker and a panel of experts will discuss what the hottest trends are in technology, plus why and how Avant can help you prospect, qualify and close next-gen IT solutions. Avant will share its latest research and intellectual property around market trends and sales techniques to accelerate your business. Learn how to truly differentiate yourself as a trusted adviser!

Separate registration required.

Of those who attend, one lucky channel partner will win a $500 AMEX gift card. Must be present to win.

Location: Level 5, Palazzo Ballroom L

3:00pm - 3:45pm 45 mins
SDN Conference Track
Automation, NFV & Your Business, presented with Light Reading
more

All Access pass or Conference & Expo pass required to attend this session.

3:00pm - 3:45pm 45 mins
IoT Conference Track
IoT Security: Real-World Exploits Unleashed presented with the IoT Institute
  • Moderator Brian Buntz - Content Director, IoT Institute
  • Panelist Syed Zaeem Hosain - Chief Technical Officer, Aeris
more

It’s no secret that IoT devices are often open to attack. But securing them could double the budget, delay a project launch, even negatively affect the end-user experience. Many customers decide it’s just not worth the hassle, and that decision invites disaster. In this panel, moderated by Brian Buntz of the IoT Institute, we will demonstrate just how easy it can be to hack IoT devices — and offer advice on making sure customers don’t end up owned.

All Access pass or Conference & Expo pass required to attend this session.

3:00pm - 3:45pm 45 mins
The MSP/CSP Opportunity Conference Track presented by Channel Futures sponsored by Datto
Tool or Die: How To Run an Efficient IT Consultancy
  • Moderator Kris Blackmon - Editor-in-Chief, The VAR Guy
more

PSA. RMM. BDR and cloud file sync. These are but a handful of the innovations that help MSPs and ICT consultants run more efficiently. Today, most use one or more of these tools — just not all that well. The secret to true efficiency is using them in a best-in-class manner. Read: Automation is key.

In this session, an all-star practitioner panel from our MSPmentor 501 share insights from their combined years of experience on how to leverage tools in the best possible way.

All Access pass or Conference & Expo pass required to attend this session.

4:00pm - 7:00pm 180 mins
Expo Hall
Expo Hall Open
more

Open to all attendees and exhibitors.

4:00pm - 7:00pm 180 mins
Expo Hall
Opening Reception in the Expo Hall
more

Open to all attendees and exhibitors.

4:00pm - 7:00pm 180 mins
Expo Hall
SDN Zone sponsored by AT&T
more

Open to all attendees and exhibitors.

4:00pm - 7:00pm 180 mins
Expo Hall
Cloud Computing Lab
more

Open to all attendees and exhibitors.

4:00pm - 7:00pm 180 mins
Expo Hall
MSP Pavillion
more

Open to all attendees and exhibitors.

4:00pm - 7:00pm 180 mins
Expo Hall
Game Zone
more

Open to all attendees and exhibitors.

4:00pm - 4:15pm 15 mins
Channel Partners Studios sponsored by Jive Communications
Coffee with Craig & Kevin
more

Open to all attendees and exhibitors.

4:00pm - 7:00pm 180 mins
Networking
VIP Lounge sponsored by ScanSource
more
5:00pm - 6:00pm 60 mins
Networking
Power Hour sponsored by ScanSource
more

Separate registration required.

6:30pm - 8:00pm 90 mins
Networking
Channel Partners 360° Awards Reception
more

Cap off your first day at Channel Partners with a reception honoring our CP360° award recipients and, for the first time, our 2018 Channel Influencers. We’ll gather at Public House to honor our class of 2018 channel movers and shakers and hear about some of the great services your peers have provided to their clients. The rest of the time is yours to network, have some drinks and food, and enjoy the upbeat atmosphere.

Separate registration required.